# SDR USAA051054

- Difficulty date: August 24, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26603138A
- Condition: Cracked
- Location: Wing
- Part time: 50,585 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 12 INCHES, IMMEDIATELY AFT OF SLAT ACTUATOR.  REMOVED DAMAGE AND INSTALLED SPACER AND DOUBLER IAW SRM 57-43-01.  (M)
